MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION AY-651P; INPUT UNIT FOR THE BEDSIDE MONITOR

NIHON KOHDEN CORPORATION AY-651P; INPUT UNIT FOR THE BEDSIDE MONITOR
Model Number AY-651P
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the ay input unit had non-invasive blood pressure (nibp) discrepancies.Clinical staff have observed inconsistent nibp readings when taken back-to-back.The values fluctuated significantly.As a result, nibp was being taken manually.No patient harm has been reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the input unit: bsm, model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.
 
Event or Problem Description
The customer reported that the ay input unit had non-invasive blood pressure (nibp) discrepancies.No patient harm or injury was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the ay input unit had non-invasive blood pressure (nibp) discrepancies.Clinical staff have observed inconsistent nibp readings when taken back-to-back.The values fluctuated significantly.As a result, nibp was being taken manually.No patient harm has been reported.Investigation summary: review of the complaint device's serial number shows that the unit was over 15 years old.Due to the age of the device, wear-and-tear may be a likely contributing factor to potential hardware failure.The customer replied that they replaced the unit and the ticket can be closed.The unit was not replaced through nk service.The complaint device would not be returned to nk.Root cause could not be determined.Nk will continue to monitor and trend.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the input unit: bsm model #: ni serial #: ni device manufacturer data: ni unique identifier (udi) #: ni returned to nihon kohden: na.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h11 additional manufacturer narrative.

Brand Name
AY-651P
Common Device Name
INPUT UNIT FOR THE BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22716003
Report Number8030229-2025-05274
Device Sequence Number9611866
Product Code MHX
UDI-Device Identifier04931921101506
UDI-Public(01)04931921101506
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAY-651P
Device Catalogue NumberAY-651P-QM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM; BSM
Patient SexUnknown